# SDR CALA2024050601325

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 74,686 hours, 27,311 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 277A61111
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF. LP 7872896 #1 MLG TIRE HUB CAP AND BOLTS ARE MISSING AND DEPARTED THE AIRCRAFT. ADDED PICTURE
